diabetes-icon
Overdose of thronorm
My spouse had accidentaly been taking thyronorm 100 mcg for 1 month 20 days instead of 50 mcg as prescribed by doctor. What should be done now? I believe there are some side effects like leg cramps, breathlessness etc which are now evident. Kindly advice accordingly.
334 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thyroid hormone has half life of 7 days. Nothing needs to be done now just relax and start taking 50 mcg. Thyrotoxicosis factatia needs symptomatic management but in your case it is not that prominent as you already took it for more than 1 month without much symptoms.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Thyronorm 50 mcg overdose
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.